# SDR IPXA2018082743201

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,082 hours, 8,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A57965548206
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE FLAP 536BB INTERNAL ANGLE WAS CRACKED.  REPAIRED IAW REO G21546, REV IR.
